I had un protected sex and used 2 marvelon tablets 4 hours later and another 2 six hours later. This was the first time i used contraceptive pills as an emergency pill. Will this help to avoid me being pregnanat?
Marvelon is an oral contraceptive pill which is to be taken regularly for at least one month before it will give protection against pregnancy. It will not give protection against pregnancy if used only after unprotected sexual intercourse.
Marvelon will not help to avoid pregnancy in your case.
You need a prescription for an emergency contraceptive pill which needs to be taken within 72 hours of unprotected sexual intercourse. Do consult your doctor for the same.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Dear Doctor, I had my last cycle on 29th March 2014 ( cycle varies from 28 days to 30 days). We had unprotected intercourse on 8th April 2014. I stay in Dubai, where we do not get emergency pills. Kindly advice if Marvelon can be taken now and will it help? SRV
Hi i started taking marvelon for the first time last month. i got my period on saturday the 6th, and started my 2nd pack on sunday the 7th. On wednesday the 10th when i just finished up my period, my boyfriend came inside me. Am i protected from getting pregnant?
Hi Dr!! We did have sex on monday around 4 am and condom blast and we dont want to have a baby especially leaving a muslim country. So we tried to get morning after pill however we fail since only married people can have it with doctors prescription. we did did you marvelon as a means of mention by consuming monda, tuesday and wednesday at one time. will it help? Thank you
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...